# SDR P5CA2017091300326

- Difficulty date: September 13, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,490 hours, 19,825 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO BACKUP EICAS AFTER TAKE OFF,  THIRD RIGHT UP.   TEMP CONTROLLER CIRCUIT BREAKER RESET AND BITE TEST PERFORMED IAW AMM 21-61-00,  OK.
